# SDR QMLA2014092814118

- Difficulty date: September 28, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N408LN
- Make and model: Bell 407
- Aircraft serial: 54433
- Aircraft time: 247 hours, 817 cycles
- Engine: Allsn 250C47B
- Engine time: 247 hours, 628 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: LT100
- Condition: Shorted
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

LAUNCHING ON A SCENE FLIGHT, ON STARTUP THE LANDING LIGHT CB POPPED & WAS RESET ONCE.  THE STARTUP WAS COMPLETED.  AFTER TAKEOFF THE NURSE SMELLED A BURNT WIRE SMELL & THEN THE REST OF THE CREW CONFIRMED THE SMELL.  THE PILOT IMMEDIATELY RETURNED TO BASE APPROX 5 MINUTES INTO CRUISE FLIGHT WITHOUT INCIDENT.  THE MECHANIC CHECKED THE ACFT & FOUND THE PATIENT OVERHEAD LIGHTING WOULD NOT COME ON & A BREAKER BEHIND THE LT CREW MEMBER WAS TRIPPED & WOULD NOT RESET WHICH IS ALSO THE AREA FROM WHICH THE SMELL WAS COMING.  THE LIGHT WAS DEFERRED & COLLARED FROM MEL LIST BY THE MECHANIC & PUT BACK IN SERVICE.  THE MECHANIC INSPECTED THE OVERHEAD CB PANEL & LANDING LIGHT INSTALLATIONS & FOUND THEM TO BE OPERATIONAL & AIRWORTHY.  THE LIGHTING POWER SUPPLY LOCATED IN THE MEDICAL SERVICE MODULE WAS THEN FOUND TO BE BAD.  IT HAS SINCE BEEN REPLACED & THE DEFERRAL CLEARED.
